Bulletin of the Belgian Mathematical Society - Simon Stevin

On a small cancellation theorem of Gromov

Yann Ollivier

Full-text: Open access

Abstract

We give a combinatorial proof of a theorem of Gromov, which extends the scope of small cancellation theory to group presentations arising from labelled graphs.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 1 (2006), 75-89.

Dates
First available in Project Euclid: 19 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1148059334

Mathematical Reviews number (MathSciNet)
MR2245980

Zentralblatt MATH identifier
1129.20022

Citation

Ollivier, Yann. On a small cancellation theorem of Gromov. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 1, 75--89. https://projecteuclid.org/euclid.bbms/1148059334


Export citation